MAUDE Adverse Event Report: ST. JUDE MEDICAL PACEL BIPOLAR PACING CATHETER; ELECTRODE, PACEMAKER, TEMPORARY

ST. JUDE MEDICAL PACEL BIPOLAR PACING CATHETER; ELECTRODE, PACEMAKER, TEMPORARY
Model Number 401771
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Type of Reportable Event Serious Injury
Event or Problem Description
During a transcatheter aortic valve implantation procedure, a perforation occurred in the ventricular wall.No additional information available at this time.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported perforation remains unknown.
 
Event or Problem Description
Following an icp procedure, with a temporary pacemaker placement, a perforation occurred.The perforation occurred 48 hours after being placed, during echo guided removal needing neodrenaline.The patient was taken to surgery where the tamponade was treated using a subxiphoid approach.

Brand Name
PACEL BIPOLAR PACING CATHETER
Common Device Name
ELECTRODE, PACEMAKER, TEMPORARY
Manufacturer (Section D)
ST. JUDE MEDICAL
14901 deveau place
minnetonka MN 55345 2126
Manufacturer (Section G)
ST. JUDE MEDICAL
14901 deveau place
minnetonka MN 55345 2126
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key17325357
Report Number2182269-2023-00033
Device Sequence Number6658097
Product Code LDF
UDI-Device Identifier05414734001137
UDI-Public05414734001137
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K152784
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model Number401771
Device Catalogue Number401771
Device Lot Number8670542
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2023
Supplement Date Received by Manufacturer07/31/2023
08/03/2023
Initial Report FDA Received Date07/14/2023
Supplement Report FDA Received Date08/02/2023
08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown